# SDR ASAA0944254

- Difficulty date: January 5, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659676
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON FRAME STA 727F AT STR 25L.  REPAIRED FRAME STA 727F AT STR 25L IAW SRM 51 70 11.  REMOVED CORROSION BEYOND LIMITS CUTOUT DAMAGE FABRICATED AND INSTALLED REPAIR.
